Open Access
Translator Disclaimer
1996 A variational viewpoint on the existence of three solutions for some nonlinear elliptic problems
A. M. Micheletti, A. Pistoia
Differential Integral Equations 9(5): 1029-1042 (1996).

Abstract

We obtain, under weaker assumptions, a result of Dancer, Lazer-McKenna on the existence of at least three solutions for some elliptic problems with jumping nonlinearities by means of simple variational tools.

Citation

Download Citation

A. M. Micheletti. A. Pistoia. "A variational viewpoint on the existence of three solutions for some nonlinear elliptic problems." Differential Integral Equations 9 (5) 1029 - 1042, 1996.

Information

Published: 1996
First available in Project Euclid: 6 May 2013

MathSciNet: MR1392093
zbMATH: 0851.35042

Subjects:
Primary: 35J65
Secondary: 35J25 , 58E05

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.9 • No. 5 • 1996
Back to Top